Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Uniqueness of topology for semisimple $ {\rm LFQ}$-algebras

Author: Maria Fragoulopoulou
Journal: Proc. Amer. Math. Soc. 117 (1993), 963-969
MSC: Primary 46H20
MathSciNet review: 1101981
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Various classes of semisimple lmc algebras, among them barrelled Pták $ Q$-algebras, $ LFQ$-algebras, and $ FQ$-algebras, have a uniquely determined topology.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46H20

Retrieve articles in all journals with MSC: 46H20

Additional Information

PII: S 0002-9939(1993)1101981-X
Keywords: Closed graph pair, barrelled Pták $ Q$-algebra, $ LFQ$-algebra
Article copyright: © Copyright 1993 American Mathematical Society